Show simple item record

dc.creatorMelo O.L. 
dc.creatorNogué S. 
dc.creatorTrullás J.C. 
dc.creatorAguiló S. 
dc.creatorMaciel A. 
dc.date.accessioned2020-05-26T00:00:08Z
dc.date.available2020-05-26T00:00:08Z
dc.date.created2004
dc.identifier.issn16970748
dc.identifier.issn02127113
dc.identifier.urihttps://repository.urosario.edu.co/handle/10336/23167
dc.description.abstractFlumazenil is a competitive inhibitor of the GABA receptor which effectively counteracts the effects of benzodiazepine overdose. It is considered to be safe, although infrequent adverse effects, including seizures, have been described. We present the case of a 30-year-old patient who was found in coma after taking an unknown amount of benzodiazepines and tricyclic antidepressants in an attempt to commit suicide After the administration of flumazenil, the patient suffered generalized tonic-clonic seizure. The patient was admitted to the ICU due to respiratory insufficiency secondary to broncoaspiration, with a satisfactory evolution after 48 hours. The risk factors for the development of seizure after flumazenil admisnistracion are discussed, recomendation for its safe use are suggested.
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.relation.ispartofRevista de Toxicologia, ISSN:16970748, 02127113, Vol.21, No.1 (2004); pp. 38-40
dc.relation.urihttps://www.scopus.com/inward/record.uri?eid=2-s2.0-2542566638&partnerID=40&md5=d09a5dbef0e52934951e8e3f3a05bd48
dc.titleSeizures after flumazenil administration in a case of combined benzodiazepine and tricyclic antidepressant overdose
dc.typearticle
dc.subject.keywordBenzodiazepine
dc.subject.keywordFlumazenil
dc.subject.keywordTricyclic antidepressant agent
dc.subject.keywordAdult
dc.subject.keywordArticle
dc.subject.keywordCase report
dc.subject.keywordClinical feature
dc.subject.keywordComa
dc.subject.keywordDisease course
dc.subject.keywordFemale
dc.subject.keywordHuman
dc.subject.keywordIntensive care
dc.subject.keywordRespiratory failure
dc.subject.keywordRisk factor
dc.subject.keywordSuicide attempt
dc.subject.keywordTonic clonic seizure
dc.subject.keywordBenzodiazepines
dc.subject.keywordComa
dc.subject.keywordFlumazenil
dc.subject.keywordSeizures
dc.subject.keywordTricyclic antidepressant
dc.rights.accesRightsinfo:eu-repo/semantics/openAccess
dc.type.spaArtículo
dc.rights.accesoAbierto (Texto Completo)
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersion
dc.title.TranslatedTitleConvulsiones secundarias a la administracion de flumazenilo en un caso de sobredosis de benzodiacepinas y antidepresivos tricíclicos
dc.relation.citationEndPage40
dc.relation.citationIssueNo. 1
dc.relation.citationStartPage38
dc.relation.citationTitleRevista de Toxicologia
dc.relation.citationVolumeVol. 21
dc.source.instnameinstname:Universidad del Rosario
dc.source.reponamereponame:Repositorio Institucional EdocUR


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record